MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STEALTHNAVIGATOR ENAV SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STEALTHNAVIGATOR ENAV SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number ENAV
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial report occurred on (b)(6) 2016 and was found to be a non-reportable malfunction based on the information available at the time the event occurred.On (b)(6) 2017, a retrospective review related to a capa was completed for all events where the reported malfunction was not previously associated with serious injuries; the reporting determination has been revised to consider these malfunction events reportable.Device manufacturing date is unavailable.The device was returned to the manufacturer for analysis.The device was found to be fully functional with no problem found.When connected to a known good system, the psu performed as expected without cycling.Tracking was normal throughout the volume.The psu passed an aak test at.18 mm with a passing threshold of.60 mm.The test found a line separation of 1.19 mm which is in the normal range.The reported event could not be duplicated by medtronic personnel.
 
Event or Problem Description
A medtronic representative reported that during a cranial case when the system was booting up, the camera would continue beeping and would not connect to the system.Rebooting the system did not resolve the issue.The mdt rep removed all of the communication/power cables and reseated and rebooted again which did not resolve the issue.The case was completed without navigation.There was a reported delay to the procedure of less than 1 hour due to this issue.There was no impact on patient outcome.

Brand Name
STEALTHNAVIGATOR ENAV SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6330718
Report Number1723170-2017-00511
Device Sequence Number18998615
Product Code HAW
UDI-Device Identifier00613994386021
UDI-Public00613994386021
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 02/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Equipment Company Technician/Representative
Device Model NumberENAV
Device Catalogue Number9733658
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2017
Initial Report FDA Received Date02/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight54